# SDR SWIA2018040544466

- Difficulty date: March 14, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 29,085 hours, 26,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO FLOOR SUPPORT, BS 559+84 TO 559+114 CORRODED.    REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM. OPS CHECKED GOOD.
